Higher dimensional integrable models with Painleve property obtained from (1+1)-dimensional Schwarz KdV equation

被引:8
作者
Chen, LL
Lou, SY [1 ]
机构
[1] Ningbo Univ, Inst Modern Phys, Ningbo Normal Coll, Ningbo 315211, Peoples R China
[2] Ningbo Univ, Dept Phys, Ningbo Normal Coll, Ningbo 315211, Peoples R China
[3] Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
来源
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES | 1998年 / 53卷 / 08期
关键词
D O I
10.1515/zna-1998-0808
中图分类号
O64 [物理化学(理论化学)、化学物理学];
学科分类号
070304 ; 081704 ;
摘要
Using the extended Painleve analysis, we obtained some higher dimensional integrable models with the Painleve property from the (1+1)-dimensional Schwarz KdV equation.
引用
收藏
页码:689 / 692
页数:4
相关论文
共 10 条
[1]  
Ablowitz M. J., 1991, LONDON MATH SOC LECT, V149
[2]   INVARIANT PAINLEVE ANALYSIS OF PARTIAL-DIFFERENTIAL EQUATIONS [J].
CONTE, R .
PHYSICS LETTERS A, 1989, 140 (7-8) :383-390
[3]   DYNAMICS OF SOLITONS IN NEARLY INTEGRABLE SYSTEMS [J].
KIVSHAR, YS ;
MALOMED, BA .
REVIEWS OF MODERN PHYSICS, 1989, 61 (04) :763-915
[4]   KdV extensions with painleve property [J].
Lou, SY .
JOURNAL OF MATHEMATICAL PHYSICS, 1998, 39 (04) :2112-2121
[5]   Extended Painleve expansion, nonstandard truncation and special reductions of nonlinear evolution equations [J].
Lou, SY .
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 1998, 53 (05) :251-258
[6]   Observation of periodic, quasiperiodic and chaotic localized excitations in nonlinear diatomic macro-lattice [J].
Lou, SY ;
Yu, J ;
Lin, J ;
Huang, GX ;
Zhang, JK .
MODERN PHYSICS LETTERS B, 1996, 10 (1-2) :11-22
[7]   Conformal invariance and integrable models [J].
Lou, SY .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1997, 30 (13) :4803-4813
[8]  
LOUY SY, 1997, COMMUN THEOR PHYS, V28, P129
[9]  
LOY SY, 1997, SCI CHINA SER A, V34, P1317
[10]   THE PAINLEVE PROPERTY FOR PARTIAL-DIFFERENTIAL EQUATIONS [J].
WEISS, J ;
TABOR, M ;
CARNEVALE, G .
JOURNAL OF MATHEMATICAL PHYSICS, 1983, 24 (03) :522-526